# SDR AALA201509239024

- Difficulty date: August 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311262200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, DUMMY SEAT RAIL AT Y-81 IS CORRODED, BETWEEN FRAME 12 & 16.  R & R RAIL IAW SRM 51-72-11 & DWG D53112829.
